# SDR AALA971238

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD AILERON QUADRANT CASTING CORRODED AROUND LOWER BUSHING.  BOTH UPPER AND LOWER.  REMOVED AND REPLACED QUADRANT.  CORROSION BEYOND MANUAL LIMITS.  TST:  56,772 HOURS.  CYCLES:  34,468.  (X)
